I am 41 and I have a heart arrhythmia. I have had an ep study that found nothing. I was told I no longer needed medication so I was taken off metoprolol. Well I started having issues so they put me back on 25mg of metoprolol. I continued having heart flip flops so the dr. has upped my medication and I am now on 100mg of metoprolol xl. I have been having flip flops and flutters and now my heart feels like it stops and starts and also have palpitations. My dr.. says not to worry but that is easier said than done. I am suppose to go on summer vacation and now I feel I can't go because of this. I have major anxiety so I am going to see a councelor to see if that helps. I just am not sure what to do . Do I try to find a new dr.? Do I see if I can get on another 30 day monitor to make sure nothing has changed?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.